Second Order Equations in Functional Spaces: Qualitative and Discrete Well-Posedness
A. Ashyralyev,
J. Pastor,
S. Piskarev and
H. A. Yurtsever
Abstract and Applied Analysis, 2015, vol. 2015, 1-63
Abstract:
The present survey contains the recent results on the local and nonlocal well-posed problems for second order differential and difference equations. Results on the stability of differential problems for second order equations and of difference schemes for approximate solution of the second order problems are presented.
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/948321.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/948321.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:948321
DOI: 10.1155/2015/948321
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().